Ronald Reagan Presidential Library Digital Library Collections

This is a PDF of a folder from our textual collections.

Collection: President, Office of the: Presidential Briefing Papers: Records, 1981-1989 Folder Title: 06/01/1984 (case file 292136) Box: 45

To see more digitized collections visit: <u>https://www.reaganlibrary.gov/archives/digitized-textual-material</u>

To see all Ronald Reagan Presidential Library Inventories, visit: <u>https://www.reaganlibrary.gov/archives/white-house-inventories</u>

Contact a reference archivist at: reagan.library@nara.gov

Citation Guidelines: <u>https://reaganlibrary.gov/archives/research-</u> <u>support/citation-guide</u>

National Archives Catalogue: <u>https://catalog.archives.gov/</u>

Last Updated: 04/24/2024

ID# 292 136 Page C WHITE HOUSE **OFFICE OF RECORDS MANAGEMENT** WORKSHEET X-MEDIA H-INTERNAL Name of Document: BRIEFING PAPERS FOR PRESIDENT'S Subject Codes: SCHEDULED 4 8 Ρ R APPOINTMENTS FOR N 0 0 7 1 0 Ø R Subjec R 62 A ar a 1 oMI A Î 0 1 e 6 ľ 0 С .

| ROUTE TO: | ACTION | | DISPOSITION | | |
|----------------------------|----------------|---------------------------|---------------------|------|-----------------------------|
| Office/Agency (Staff Name) | Action Code | Tracking Date YY/MM/DD | Type of Response | Code | Completion Date YY/MM/DD |
| RMHENL | RSZ | | | с | |

THE SCHEDULE OF PRESIDENT RONALD REAGAN



.

Friday, June 1, 1984

8:40 am

The President and Mrs. Reagan Depart South Lawn for trip to Ireland, England, and France (Henkel/McFarlane) (trip schedule - day one attached)

ON Ireland

Saturday, June 2, 1984

Radio Talk

Ireland

ON Ireland

Sunday, June 3, 1984

ON Ireland

Monday, June 4, 1984

N Depart for London, England

ON London

Tuesday, June 5, 1984

ON London

Wednesday, June 6, 1984

- N Depart for Normandy, France
- N Depart for London

ON London

Thursday, June 7, 1984

Economic Summit

London

ON London

UNP 05/31/84 4:00 pm

1984 XIIY 31 PI 5: 05

ч.

WASHINGTON

TRIP OF THE PRESIDENT

TO

IRELAND

FRIDAY, JUNE 1, 1984

PERSONAL SCHEDULE

- 8:35 a.m. Accom. by Mrs. Reagan, proceed to Marine One for boarding.
- 8:40 a.m. MARINE ONE departs en route Andrews AFB. Flight Time: 15 mins. OPEN PRESS
- 8:55 a.m. MARINE ONE arrives Andrews AFB. Proceed to Air Force One for boarding. OPEN PRESS
- 9:00 a.m. AIR FORCE ONE departs en route Shannon, Ireland. EDT

Flight Time: 6 hrs. 20 mins. Time Change: + 5 hrs. Food Service: Brunch, Dinner Guests Aboard: Asst. Sec. State Richard Burt, Amb. Selwa Roosevelt

8:20 p.m. AIR FORCE ONE arrives Shannon Airport, Shannon, (L) Ireland. OPEN PRESS

> Michael FitzGerald, Irish Chief of Protocol, and Amb. Robert F. Kane board Air Force One to greet.

8:25 p.m. Preceded by Mr. FitzGerald and Amb. Kane, proceed to base of Air Force One steps with Mrs. Reagan.

Met by:

President Patrick J. Hillery Mrs. Maeve Hillery Prime Minister Garret FitzGerlad Mrs. Joan GitzGerald Deputy Prime Minister Dick Spring Mrs. Kristi Spring Foreign Minister Peter Barry Mrs. Margaret Barry Minister for Justice Michael Noonan Tadhg (TIGE) O'Sullivan, Irish Ambassador to the United States

FRIDAY, JUNE 1, 1984

8:30 p.m. Accom. by Pres. Hillery, proceed with Mrs. Reagan through receiving line.

Accom. by Pres. Hillery, Chief of Staff Lt. Gen. Gerald O'Sullivan and Officer Commanding the Southern Command Brig. Gen. Brendan Cassidy, proceed to honors position.

> NOTE: Mrs. Reagan will be escorted to front of viewing area by Mrs. Hillery.

National Anthem of the U.S. National Anthem of the Republic of Ireland

At the request of Captain of the Guard, proceed to review troops.

Accom. by Pres. Hillery and Prime Min. FitzGerald, proceeed to dais.

Pres. Hillery makes brief remarks.

- 8:35 p.m. Make brief remarks.
- 8:40 p.m. Conclude remarks.

NOTE: Mrs. Reagan and Mrs. Hillery hold their positions.

Accom. by Pres. Hillery and Prime Min. FitzGerald, proceed to VIP area for presentations by:

> Johnny Maloney, Chairman, Clare County Council Mrs. Terri Kelly, Mayor of Limerick

- 8:45 p.m. Accom. by Mrs. Reagan, proceed to Marine One for boarding.
- 8:50 p.m. MARINE ONE departs en route Ashford Castle landing zone. Flight Time: 30 mins. Guests Aboard: For. Min. Barry.
- 9:20 p.m. MARINE ONE arrives Ashford Castle landing zone. Proceed to motorcade for boarding. PRESS POOL

FRIDAY, JUNE 1, 1984

Depart en route Ashford Castle. Drive Time: 1 min. In Limo: For. Min. Barry; J. Baker.

9:25 p.m. Arrive Ashford Castle and proceed inside. OFFICIAL PHOTOGRAPHER

Met by:

Jack Mulcahy, Proprietor Mrs. Naomi Mulcahy Rory Murphy, General Manager

Accom. by Mrs. Reagan, proceed to Suite.

REMAIN OVERNIGHT - ASHFORD CASTLE CONG, IRELAND

WASHINGTON

TRIP OF THE PRESIDENT

TO

IRELAND

SATURDAY, JUNE 2, 1984

PERSONAL SCHEDULE

Morning Private Breakfast.

WASHINGTON WORK.

- 1:40 p.m. Accom. by Mrs. Reagan, proceed to motorcade for boarding.
- 1:45 p.m. Depart en route Ashford Castle landing zone. Drive Time: 1 min. In Limo: For. Min. Barry; J. Baker.

Arrive landing zone and board Marine One.

- 1:50 p.m. MARINE ONE departs en route Galway. Flight Time: 15 mins. Guest Aboard: For. Min. Barry.
- 2:05 p.m. MARINE ONE arrives Galway landing zone. PRESS POOL

Accom. by Mrs. Reagan, deplane.

Met by:

Dr. Michael Leahy, Mayor, Galway

Accom. by For. Min. Barry and Mayor Leahy, proceed with Mrs. Reagan to motorcade for boarding.

- 2:10 p.m. Depart en route University College Galway. Drive Time: 15 mins. In Limo: For. Min. Barry; Mayor Leahy; J. Baker.
- 2:25 p.m. Arrive University College Galway, Private Residence Entrance.

OFFICIAL PHOTOGRAPHER

Met by:

Colm O'hEocha, President, University College Galway T. Kenneth Whitaker, Chancellor, National University of Ireland Accom. by For. Min. Barry, Mayor O'hEocha and Chancellor Whitaker, proceed to Sitting Room. NOTE: Mrs. Reagan will be escorted to Dining Room. Arrive Sitting Room. OFFICIAL PHOTOGRAPHER Met by: Seamus Keating, Galway County Manager P. J. Gavin, Town Clerk Michael Ryan, Chairman, Galway County Council NOTE: Brief gift presentation. 2:35 p.m. Municipal Officials depart. 2:35 p.m. Don Academic Robe. 2:40 p.m. University Chancellors join in Sitting Room. OFFICIAL PHOTOGRAPHER T. Kenneth Whitaker, Chancellor Tadng Ociardha, Vice Chancellor Colm O'hEocha, Vice Chancellor Thomas Murphy, Vice Chancellor Reverend Monsignor M. G. Olden, Vice Chancellor Michael Gilheany, Registrar NOTE: Mrs. Reagan will be escorted to seat on dais. Accom. by Mayor Leahy, Pres. O'hEocha and 2:45 p.m. Chancellor Whitaker, proceed to dais in

Quandrange Square.

5/31/83 3:00 p.m.

| 2:50 p.m. | Arrive dais and be seated. OPEN PRESS | | |
|-----------|---|--|--|
| | Dais Seating (stage right to stage left): | | |
| | Margaret Barry Michael G. Elden Michael Gilheany Kenneth Whitaker THE PRESIDENT Colm O'hEocha | | |
| | PODIUM | | |
| | Mayor Leahy Mrs. Reagan For. Min. Barry Michael Ryan Seamus Keating | | |
| | Mayor Leahy makes welcoming remarks. | | |
| | Mr. Keating makes remarks. | | |
| | Pres. O'hEocha and Chancellor Whitaker present you with Honorary Doctorate of Law from National University of Ireland. | | |
| | Mayor Leahy and Mr. Gavin read Resolution and present you with Scroll conferring Freedom of the City of Galway. | | |
| | Sign Resolution and remain standing. | | |
| | Mayor Leahy makes introduction. | | |
| 3:10 p.m. | Make remarks and present proclamation recognizing Galway's 500th Anniversary. OPEN PRESS | | |
| 3:20 p.m. | Conclude remarks and proceed to Sitting Room for Signing of University Guest Register. OFFICIAL PHOTOGRAPHER | | |

NOTE: Mrs. Reagan will be escorted to Sitting Room.

5/31/83 3:00 p.m.

SATURDAY, JUNE 2, 1984

- 3:25 p.m. Accom. by Mayor Leahy, For. Min. and Mrs. Barry, proceed with Mrs. Reagan to motorcade for boarding.
- 3:30 p.m. Depart en route landing zone. Drive Time: 15 mins. In Limo: For. Min. Barry; Mayor Leahy; J. Baker

NOTE: Drive-by Eyre Square.

- 3:45 p.m. Arrive landing zone and board Marine One. PRESS POOL
- 3:50 p.m. MARINE ONE departs en route Ashford Castle. Flight Time: 15 mins. Guest Aboard: For. Min. Barry.
- 4:05 p.m. MARINE ONE arrives Ashford Castle landing zone. Accom. by Mrs. Reagan, proceed to motorcade for boarding.
- 4:10 p.m. Depart en route Ashford Castle. Drive Time: 1 min. In Limo: For. Min. Barry; J. Baker.
- 4:11 p.m. Arrive Ashford Castle.

PRESS POOL COVERAGE

Met outside by:

Mr. and Mrs. Martin Finn, Chairman, Mayor County Council Mr. and Mrs. Michael O'Malley, Manager, Mayor County Council Mr. and Mrs. Paddy Fahey, Secretary, Mayo County Council Mr. and Mrs. Martin O'Toole, Member, Mayo County Council Mr. Jim Higgins, Member, Mayo County Council Mr. and Mrs. Michael McGreal, Member, Mayo County Council

- 4:20 p.m. Accom. by Mrs. Reagan proceed inside to Suite. WASHINGTON WORK: 40 mins.
- 5:06 p.m. Radio Address.
- 5:15 p.m. Conclude Radio Address and proceed to Corrib Lounge.

SATURDAY, JUNE 2, 1984

5:20 p.m. Arrive Corrib Lounge for brief meeting with Irish and American Industrialists. PRESS POOL (beginning only)

> NOTE: Guests will be escorted to Corrib Lounge immediately following your arrival.

Be seated for meeting.

5:35 p.m. Conclude meeting and proceed to Suite.

PRIVATE TIME: REMAINDER OF EVENING

REMAIN OVERNIGHT - ASHFORD CASTLE

WASHINGTON

TRIP OF THE PRESIDENT

<u>T0</u>

IRELAND

SUNDAY, JUNE 3, 1984

PERSONAL SCHEDULE

Morning Private Breakfast.

WASHINGTON WORK.

Private Lunch.

- 11:45 a.m. Accom. by Mrs. Reagan, proceed to motorcade for boarding.
- 11:50 a.m. Depart en route Ashford Castle landing zone. Drive Time: 1 min. In Limo: For. Min. Barry, J. Baker.

Arrive landing zone and proceed to Marine One for boarding. PRESS POOL

- 11:55 a.m. MARINE ONE departs en route Ballyporeen. Flight Time: 1 hr. Guest Aboard: For. Min. Barry.
- 12:55 p.m. MARINE ONE arrives Ballyporeen landing zone. PRESS POOL

Accom. by Mrs. Reagan, deplane.

Met by:

Laurence Martin Neville, Chairman, Ballyporeen Community Council Con Donovan, County Councillor, Tipperary County Council Edmond Brennan, Chairman, Tipperary County Council Seamus Hayes, County Manager, Tipperary County Council Father Eanna Condon, Curate, Ballyporeen Parish

1:00 p.m. Accom. by Father Condon, proceed with Mrs. Reagan to Rectory of the Church of the Assumption. PRESS POOL

1:05 p.m. Arrive Rectory for Courtesy Call on Father John Murphy, Parish Priest. OFFICIAL PHOTOGRAPHER

NOTE: Viewing of Parish Records outside Rectory on departure.

- 1:10 p.m. Accom. by Father Condon, proceed with Mrs. Reagan to Church of the Assumption.
- 1:15 p.m. Arrive Church of the Assumption and proceed to seats for Parish Prayer Service. PRESS POOL

1:35 p.m. Prayer service concludes.

1:35 p.m. Accom. by Father Condon, proceed with Mrs. Reagan to O'Farrell's Pub. PRESS POOL

NOTE: For. Min. and Mrs. Barry join for walk.

NOTE: Pause for viewing of future location of Ronald Reagan Community Center.

1:50 p.m. Arrive O'Farrell's Pub and proceed inside. PRESS POOL

Met by:

John and Mary O'Farrell, Owners, O'Farrell's Pub and Ronald Reagan Lounge

Accom. by Mrs. Reagan, proceed to Ronald Reagan Lounge for brief photo session with O'Farrells. OFFICIAL PHOTOGRAPHER

> NOTE: You will be presented copy of family tree by Hugh Peskett, Debrett's Peerage.

2:00 p.m. Accom. by For. Min. and Mrs. Barry, proceed with Mrs. Reagan to dais in Village Square.

Announcement (off-stage)

2:05 p.m. Arrive dais and be seated. OPEN PRESS

DAIS SEATING (Stage left to right):

Denny Walsh Father Eanna Condon Seamus Hayes Edmond Brennan Con Donovan Laurence Martin Neville

PODIUM

Foreign Minister Barry Mrs. Barry THE PRESIDENT Mrs. Reagan

Cultural performance.

Gift presentation from Ballyporeen Community presented by Martin Neville.

Gift presentation from Ballyporeen Parish presented by Denny Walsh.

Coat of Arms presentation by Edmond Brennan.

Andy O'Mahoney, Master of Ceremonies, introduces you.

- 2:25 p.m. Proceed to podium for remarks.
- 2:35 p.m. Conclude remarks and, accom. by Mrs. Reagan, proceed to motorcade for boarding.
- 2:40 p.m. Depart en route landing zone. Drive Time: 5 mins. In Limo: For. Min. Barry, Mrs. Barry, J. Baker.
- 2:45 p.m. Arrive landing zone and proceed to Marine One for boarding. PRESS POOL
- 2:50 p.m. MARINE ONE departs Ballyporeen en route Dublin. Flight Time: 55 mins. Guest Aboard: For. Min. Barry.
- 3:45 p.m. MARINE ONE arrives Deerfield landing zone. PRESS POOL COVERAGE

Accom. by Mrs. Reagan, deplane.

Met by:

Michael Keating, Lord Mayor of Dublin Mrs. Keating

NOTE: Sec. Shultz will join.

NOTE: Gift presentation by Lord Mayor. Sign guest book.

Accom. by Sec. Shultz, Amb. Kane and Mrs. Kane proceed with Mrs. Reagan to greet members of U.S. Embassy Staff. OFFICIAL PHOTOGRAPHER

3:50 p.m. Accom. by Amb. and Mrs. Kane, proceed with Mrs. Reagan to residence.

WASHINGTON WORK: 35 mins.

4:25 p.m. Accom. by Mrs. Reagan, proceed to motorcade for boarding.

NOTE: Head of the Military Escort salutes you en route motorcade boarding.

- 4:30 p.m. Depart en route Aras an Uachtarain (AARAS AN OOK-TER-AHN - President Hillery's Residence). Drive Time: 5 mins. In Limo: For. Min. Barry, Mrs. Barry, J. Baker.
- 4:35 p.m. Arrive Aras an Uachtarain and proceed inside. LIVE TV COVERAGE

Met by:

President Hillery Mrs. Hillery

NOTE: Sign Guest Book.

Accom. by Pres. Hillery, proceed to Library.

NOTE: Mrs. Reagan will be escorted to Drawing Room.

4:45 p.m. Arrive Library for Courtesy Call. OFFICIAL PHOTOGRAPHER

4:55 p.m. Accom. by Pres. Hillery, proceed to Drawing Room.

5:00 p.m. Accom. by Pres. and Mrs. Hillery, proceed with Mrs. Reagan to Veranda for photo opportunity. PRESS POOL

> Accom. by Pres. and Mrs. Hillery, proceed with Mrs. Reagan to Drawing Room for tea. OFFICIAL PHOTOGRAPHER

- 5:10 p.m. Accom. by Pres. and Mrs. Hillery, proceed with Mrs. Reagan to motorcade for boarding.
- 5:15 p.m. Depart en route Garden. Drive Time: 2 mins. In Limo: Pres. Hillery, Mrs. Hillery, J. Baker.

Accom. by Pres. and Mrs. Hillery, arrive Garden with Mrs. Reagan for Tree Planting Ceremony. PRESS POOL

Accom. by Pres. and Mrs. Hillery, proceed with Mrs. Reagan to motorcade for boarding.

NOTE: Bid farewell to Pres. and Mrs. Hillery at motorcade.

- 5:30 p.m. Depart en route Deerfield. Drive Time: 5 mins. In Limo: For. Min. Barry, Mrs. Barry, J. Baker.
- 5:35 p.m. Arrive Deerfield.

NOTE: Head of Military Escort salutes.

WASHINGTON WORK: 2 hrs. 5 mins.

- 7:55 p.m. Accom. by Mrs. Reagan, proceed to motorcade for boarding.
- 8:00 p.m. Depart en route Dublin Castle. Drive Time: 10 mins. In Limo: M. FitzGerald, M. Deaver.
- 8:10 p.m. Arrive Dublin Castle and proceed inside. PRESS POOL LIVE TV

Met by:

Prime Minister FitzGerald

Accom. by Prime Min. FitzGerald, proceed with Mrs. Reagan up Grand Staircase to Apollo Room. LIVE TV

- 8:15 p.m. Arrive Apollo Room for VIP Reception.
- 8:25 p.m. Accom. by Prime Min. and Mrs. FitzGerald, proceed with Mrs. Reagan to Battle Axe Landing and form receiving line.

LIVE TV

Receiving Line Order (left to right):

Chief of Protocol FitzGerald Prime Min. FitzGerald THE PRESIDENT Mrs. FitzGerald Mrs. Reagan

- 8:50 p.m. Accom. by Prime Min. and Mrs. FitzGerald, proceed with Mrs. Reagan to St. Patrick's Hall.
- 8:55 p.m. Arrive St. Patrick's Hall and be seated at Head Table for State Dinner. PRESS POOL

LIVE TV

Dinner is served.

Prime Min. FitzGerald offers toast.

Return toast. PRESS POOL LIVE TV

Entertainment.

11:00 p.m. Accom. by Prime Min. and Mrs. FitzGerald, proceed with Mrs. Reagan to Picture Gallery Hall.

NOTE: Bid farewell to Mrs. FitzGerald.

11:05 p.m. Accom. by Prime Min. FitzGerald, proceed to motorcade for boarding.

> NOTE: Bid farewell to Prime Min. FitzGerald.

- 11:15 p.m. Depart en route Deerfield. Drive Time: 15
 mins. In Limo: M. FitzGerald, M. Deaver.
- 11:30 p.m. Arrive Deerfield.

REMAIN OVERNIGHT - DEERFIELD

WASHINGTON

TRIP OF THE PRESIDENT

ΤO

IRELAND AND ENGLAND

MONDAY, JUNE 4, 1984

PERSONAL SCHEDULE

9:30 a.m. Working Breakfastr Deepfield.

PARTICIPANTS: Secretary Shultz Ambassador Kane James A. Baker III Michael K. Deaver Robert C. McFarlane Richard G. Darman Fred F. Fielding Larry Speakes Richard R. Burt Peter Sommer

NOTE: 10:30 a.m. - Mrs. Reagan departs en route Royal College of Surgeons.

10:40 a.m. Proceed to motorcade for boarding.

10:45 a.m. Depart en route Prime Minister FitzGerald's Office. Drive Time: 10 mins. In Limo: Sec. Shultz, Amb. Kane, J. Baker.

10:55 a.m. Arrive Government Building.

Met by:

Prime Minister FitzGerald

Accom. by Prime Min. FitzGerald, proceed to the Prime Minister's Office.

11:20 a.m. Private meeting concludes.

Expanded meeting begins.

U.S. PARTICIPANTS: THE PRESIDENT Secretary Shultz Ambassador Kane Robert C. McFarlane IRISH PARTICIPANTS: Prime Minister FitzGerald Deputy Prime Minister Springs Minister of Foreign Affairs Barry Secretary to the Government Nally Secretary of Foreign Affairs Donlon Ambassador O'Sullivan 11:35 a.m. Accom. by Prime Min. FitzGerald, proceed to entrance of Leinster House. PRESS POOL LIVE TV 11:40 a.m. Accom. by Prime Min. FitzGerald, arrive Leinster House. PRESS POOL LIVE TV Met by: Tanaiste Dick Spring, Deputy Prime Minister Thomas Fitzpartick, Speaker of the Dail Senator Patrick J. Reynolds Chairman of the Senate John Ryan, Deputy Speaker of the Dail Senator Tras Honan, Deputy Chairman of the Senate Charles J. Haughy, Leader of the Opposition Accom. by Prime Min. FitzGerald and Welcoming Committee, proceed to Senate Ante Room and sign Guest Book. NOTE: 11:50 a.m. - Mrs. Reagan arrives Leinster House and is

seated in Dail.

11:55 a.m. Accom. by Prime Min. FitzGerald, Deputy Prime Min. Spring and Leader of the Opposition Haughey, proceed to Dail.

Arrive back door of Dail.

Announcement LIVE TV

12:00 noon Accom. by Prime Min. FitzGerald, proceed to seat on dais.

> Speaker Fitzpatrick makes remarks and introduces you. PRESS POOL LIVE TV

- 12:05 p.m. Address Joint Session of the Oireachtas (OR-OCH-TAS - Irish Parliament). PRESS POOL LIVE TV
- 12:20 p.m. Conclude address.

Chairman Reynolds makes thank you remarks.

12:25 p.m. Accom. by Prime Min. FitzGerald, Deputy Prime Min. Spring and Leader Haughey, proceed to foyer.

NOTE: Mrs. Reagan joins en route motorcade.

12:30 p.m. Arrive foyer and bid farewell to Deputy Prime Min. Spring and Leader Haughey.

Accom. by Mrs. Reagan, proceed to motorcade for boarding.

12:35 p.m. Depart en route Deerfield. Drive Time: 10
mins. In Limo: For. Min. Barry, Mrs. Barry, J.
Baker.

12:45 p.m. Arrive Deerfield.

WASHINGTON WORK: 15 mins.

1:05 p.m. Accom. by Mrs. Reagan, proceed to Main Entrance.

1:10 p.m. Greet President and Mrs. Hillery upon their arrival.

PRESS POOL

1:15 p.m. Accom. by Pres. and Mrs. Hillery, proceed to Coral Sitting Room and form receiving line. OFFICIAL PHOTOGRAPHER

> RECEIVING LINE (left to right): Ambassador Roosevelt THE PRESIDENT President Hillery Mrs. Reagan Mrs. Hillery

- 1:30 p.m. Accom. by Pres. and Mrs. Hillery, proceed with Mrs. Reagan to Ballroom for Lunch in honor of President and Mrs. Hillery.
- 1:35 p.m. Arrive Ballroom and be seated.

Offer toast.

PRESS POOL

Pres. Hillery returns toast.

Lunch is served.

- 2:35 p.m. Accom. by Pres. and Mrs. Hillery, proceed to Sitting Room and hold briefly.
- 2:40 p.m. Accom. by Pres. and Mrs. Hillery, proceed to Marine One for boarding.
- 2:45 p.m. MARINE ONE departs en route Dublin Airport. Flight Time: 15 mins. Guests Aboard: Pres. and Mrs. Hillery.

3:00 p.m. MARINE ONE arrives Dublin Airport. OPEN PRESS LIVE TV

Accom. by Pres. and Mrs. Hillery, with Mrs. Reagan deplane.

NOTE: Mrs. Reagan and Mrs. Hillery will be escorted to viewing positions.

3:05 p.m. Accom. by Pres. Hillery and Prime Min. FitzGerald, proceed to platform.

Pres. Hillery makes remarks.

- 3:10 p.m. Make brief remarks. OPEN PRESS LIVE TV
- 3:15 p.m. Accom. by Chief of Staff Lt. Gen. O'Sullivan and Brig. Gen. Savino, proceed to honors position.

National Anthem of the United States National Anthem of the Republic of Ireland

Accom. by Guard Commander, proceed to review troops.

3:20 p.m. Accom. by Chief of Staff Lt. Gen. O'Sullivan and Brig. Gen. Savino, rejoin Pres. Hillery and Prime Min. FitzGerald.

> NOTE: Mrs. Reagan and Mrs. Hillery rejoin.

Accom. by Pres. and Mrs. Hillery and Prime Min. FitzGerald, proceed with Mrs. Reagan to receiving line and bid farewell.

- 3:25 p.m. Accom. by Mrs. Reagan, bid farewell to Pres. and Mrs. Hillery and Prime Min. FitzGerald and board Air Force One.
- 3:30 p.m. AIR FORCE ONE departs en route London, England.

Flight Time: 1 hr. Time Change: None Food Service: Snacks

4:30 p.m. AIR FORCE ONE arrives Heathrow Airport, Southside VIP Suite, London, England. OPEN PRESS

> Amb. and Mrs. Price board Air Force One to greet.

Accom. by Amb. and Mrs. Price, with Mrs. Reagan, deplane.

Met at base of steps by: Sir Geoffrey Howe, Secretary of State for Foreign and Commonwealth Affairs Lady Howe Brig. Alan Cowan, M.B.E., Secretary, Government Hospitality Mr. R. E. Gordon, Assistant Marshal the Diplomatic Corps Lord Skelmersdale, Lord in Waiting to Her Majesty the Queen Mr. Thomas Young, U.K. Liaison Officer, British Embassy, Washington Accom. by Amb. and Mrs. Price, proceed to Marine One for boarding.

- 4:35 p.m. MARINE ONE departs en route Winfield House. Flight Time: 15 mins. Guests Aboard: Amb. and Mrs. Price.
- 4:50 p.m. MARINE ONE arrives Winfield House. PRESS POOL

Accom. by Amb. and Mrs. Price, proceed with Mrs. Reagan to residence.

WASHINGTON WORK: 35 mins.

- 5:25 p.m. Accom. by Mrs. Reagan, proceed to motorcade for boarding.
- 5:30 p.m. Depart en route Kensington Palace Gardens. Drive Time: 15 mins. In Limo: Amb. and Mrs. Price.
- 5:45 p.m. Arrive Kensington Palace Gardens for Official Welcoming Ceremony. PRESS POOL

Met by:

Prime Minister Thatcher.

NOTE: Mrs. Reagan will be escorted to reviewing position.

5:50 p.m. Accom. by Prime Min. Thatcher, proceed to honors position.

National Anthem of the United States

National Anthem of Great Britain

You are invited by the Commander of the Troops to review honor detachment.

Conclude review and return to honors position.

- 6:00 p.m. Accom. by Prime Min. Thatcher, proceed inside Orangery for tea. PRESS POOL
- 6:10 p.m. Accom. by Prime Min. Thatcher, proceed with Mrs. Reagan to motorcade for boarding.
- 6:15 p.m. Depart en route Winfield House. Drive Time: 15 mins. In Limo: Amb. and Mrs. Price.
- 6:30 p.m. Arrive Winfield House.

PRIVATE TIME: REMAINDER OF EVENING

REMAIN OVERNIGHT - WINFIELD HOUSE

WASHINGTON

TRIP OF THE PRESIDENT

<u>T0</u>

LONDON

TUESDAY, JUNE 🐔 1984

PERSONAL SCHEDULE

Morning Private Breakfast, Winfield House.

WASHINGTON WORK.

- 12:40 p.m. Accom. by Mrs. Reagan, proceed to motorcade for boarding.
- 12:45 p.m. Depart en route Buckingham Palace. Drive Time: 15 mins.
- 1:00 p.m. Arrive Buckingham Palace. CLOSED PRESS COVERAGE

Met by:

Her Majesty Queen Elizabeth II His Royal Highness The Prince Philip, Duke of Edinburgh

Accom. by HM The Queen and HRH The Prince Philip, proceed with Mrs. Reagan to private apartments for refreshments and lunch. CLOSED PRESS COVERAGE

2:30 p.m. Accom. by HM The Queen and HRH The Prince Philip, proceed with Mrs. Reagan to motorcade for boarding.

NOTE: Bid farewell to HM The Queen and HRH The Prince Philip at Grand Entrance.

- 2:35 p.m. Depart en route Winfield House. Drive Time: 15 mins.
- 2:50 p.m. Arrive Winfield House.

WASHINGTON WORK: 2 hrs. 50 mins.

TUESDAY, JUNE 5, 1984

- 5:35 p.m. Proceed to motorcade for boarding.
- 5:40 p.m. Depart en route #10 Downing. Drive Time: 15 mins.
- 5:55 p.m. Arrive #10 Downing. PRESS POOL

Met by:

Prime Minister Margaret Thatcher

- 6:00 p.m. Accom. by Prime Min. Thatcher, proceed to White Drawing Room for Bilateral (one-on-one). CLOSED PRESS
- 7:00 p.m. Accom. by Prime Min. Thatcher, proceed to Drawing Room for pre-dinner reception. CLOSED PRESS

U.S. PARTICIPANTS: THE PRESIDENT Sec. Shultz Sec. Regan Amb. Price James A. Baker Robert C. McFarlane

U.K. PARTICIPANTS: Prime Minister Thatcher Nigel Lawson Sir Geoffrey Howe Norman Tebbit Sir Oliver Wright John Coles

- 7:30 p.m. Accom. by Prime Min. Thatcher, proceed to Small Dining Room for Working Dinner. PRESS POOL (beginning only)
- 8:55 p.m. Accom. by Prime Min. Thatcher, proceed to motorcade for boarding.

NOTE: Bid farewell to Prime Min. Thatcher at front entrance.

- 9:00 p.m. Depart en route Winfield House. Drive Time: 15 mins. In Limo: Amb. Price.
- 9:15 p.m. Arrive Winfield House.

REMAIN OVERNIGHT - WINFIELD HOUSE LONDON, ENGLAND

- 2 -

6/3/84 7:00 p.m.

WASHINGTON

TRIP OF THE PRESIDENT

TO

LONDON, ENGLAND

THURSDAY, JUNE 7, 1984

PERSONAL SCHEDULE

Morning: Private Breakfast.

WASHINGTON WORK.

- 10:55 a.m. Proceed to Small Dining Room.
- 11:00 a.m. Arrive Small Dining Room for Nakasone Bilateral Briefing.
 - PARTICIPANTS: Sec. Shultz Sec. Regan E. Meese J. Baker M. Deaver R. McFarlane R. Darman W. Sherman W. Martin
- 11:25 a.m. Proceed to Reception Room to await arrival of Prime Min. Nakasone.
- 11:30 a.m. Greet Prime Min. Nakasone.

Accom. by Prime Min. Nakasone, proceed to Reception Room for photo opportunity with Japanese Diet Members (9).

Accom. by Prime Min. Nakasone, proceed to Garden Room for Bilateral Meeting. PRESS POOL (beginning only)

> U.S. PARTICIPANTS: Sec. Shultz Sec. Regan E. Meese J. Baker

M. Deaver R. McFarlane R. Darman W. Sherman W. Martin Interpreter

JAPANESE PARTICIPANTS:

Prime Min. Nakasone For. Min. Abe Fin. Min. Takeshita Mr. Mizuhira Amb. Okawara Mr. Motono Mr. Kitamura Mr. Morata Mr. Hasegawa Notetaker Interpreter

12:25 p.m. Conclude bilateral.

Accom. by Prime Min. Nakasone, proceed to Reception Room to bid farewell.

12:30 p.m. Proceed to Small Dining Room for Working Luncheon and briefing for afternoon bilaterals.

PARTICIPANTS:

Sec. Shultz Sec. Regan E. Meese J. Baker M. Deaver R. McFarlane R. Darman R. Burt A. Wallis B. Sprinkel D. McMinn T. Cobb

1:30 p.m. Luncheon concludes.

WASHINGTON WORK: 2 hrs. 45 mins.

- 4:10 p.m. Proceed to Reception Room to await arrival of Prime Min. Craxi.
- 4:15 p.m. Greet Prime Min. Craxi.

Accom. by Prime Min. Craxi, proceed to Terrace (good weather) or Garden Room (inclement weather) for Bilateral Meeting. PRESS POOL (beginning only) U.S. PARTICIPANTS:

Sec. Shultz Sec. Regan Amb. Rabb E. Meese J. Baker M. Deaver R. McFarlane R. Darman R. Burt T. Cobb Interpreter

ITALIAN PARTICIPANTS: Prime Min. Craxi For. Min. Andreotti Treas. Min. Goria Mr. Badini Mr. Acquaviva Mr. Larocca Mr. Bottai Interpreter

4:45 p.m. Conclude Bilateral.

Accom. by Prime Min. Craxi, proceed to Reception Room to bid farewell.

STAFF TIME: 25 mins.

- 5:10 p.m. Proceed to Reception Room to await arrival of Chancellor Kohl.
- 5:15 p.m. Greet Chancellor Kohl.

Accom. by Chancellor Kohl, proceed to Gold Room for Bilateral Meeting. PRESS POOL (beginning

only)

U.S. PARTICIPANTS: Sec. Shultz Sec. Regan

6/6/84 4:00 p.m.

Amb. Burns E. Meese J. Baker M. Deaver R. McFarlane R. Darman R. Burt P. Sommer Interpreter

GERMAN PARTICIPANTS:

Chancellor Kohl For. Min. Benscher Mr. Teltschik Fin. Min. Stoltenberg Interpreter

5:45 p.m. Conclude bilateral.

Accom. by Chancellor Kohl, proceed to Reception Room to bid farewell.

Remain in Reception Room to await arrival of Pres. Mitterrand.

6:00 p.m. Greet Pres. Mitterrand.

Accom. by Pres. Mitterrand, proceed to Garden Room for Bilateral Meeting. PRESS POOL (beginning

only)

U.S. PARTICIPANTS: Sec. Shultz Sec. Regan Amb. Galbraith E. Meese J. Baker M. Deaver R. McFarlane R. Darman R. Burt T. Cobb Interpreter FRENCH PARTICIPANTS: Pres. Mitterrand NOTE: Names of other French participants unavailable at f

participants unavailable at this time.

- 4 -

6/6/84 4:00 p.m.

6:30 Conclude Bilateral.

Accom. by Pres. Mitterrand, proceed to Reception Room and bid farewell.

WASHINGTON WORK: 40 mins.

- 7:10 p.m. Proceed to motorcade for boarding.
- 7:15 p.m. Depart en route St. James's Palace. Drive Time: 15 mins.
- 7:30 p.m. Arrive St. James's Palace and proceed to Armory Room. PRESS POOL

Arrive Armory Room for photo opportunity. PRESS POOL

Met by:

Prime Min. Thatcher Duke of Kent

Accom. by Prime Min. Thatcher, proceed to Queen Anne Room for Reception with Summit Heads of Delegation and their guests.

- 7:50 p.m. Proceed to motorcade for boarding.
- 7:55 p.m. Depart en route #10 Downing Street. Drive Time: 5 mins.
- 8:00 p.m. Arrive #10 Downing Street.

PRESS POOL

Met by:

Prime Min. Thatcher

Accom. by Prime Min. Thatcher, proceed to Drawing Room for photo opportunity with Summit Heads of Delegation. PRESS POOL

Accom. by Summit Heads of Delegation, proceed to State Dining Room for Working Dinner.

NOTE: At conclusion of dinner (approx. 9:30 p.m.), join Summit Heads of Delegation in viewing "Beat Retreat" from windows of #10 Downing.

- 5 -

6/6/84 4:00 p.m.

10:10 p.m. Accom. by Prime Min. Thatcher, proceed to Front Entrance and bid farewell.

Proceed to motorcade for boarding. PRESS POOL

- 10:15 p.m. Depart en route Winfield House. Drive Time: 15 mins.
- 10:30 p.m. Arrive Winfield House.

REMAIN OVERNIGHT - WINFIELD HOUSE

- 6 -

WASHINGTON

TRIP OF THE PRESIDENT

TO

LONDON, ENGLAND

FRIDAY, JUNE 8, 1984

PERSONAL SCHEDULE

- 8:25 a.m. Proceed to Dining Room.
- 8:30 a.m. Arrive Dining Room for Working Breakfast.

PARTICIPANTS: Amb. Price Sec. Shultz Sec. Regan E. Meese J. Baker M. Deaver R. McFarlane R. McFarlane R. Darman L. Speakes A. Wallis B. Sprinkel R. Burt D. McMinn

- 9:05 a.m. Working Breakfast concludes.
- 9:10 a.m. Proceed to motorcade for boarding.
- 9:15 a.m. Depart en route Lancaster House. Drive Time: 15 mins. In Limo: J. Baker.
- 9:30 a.m. Arrive Lancaster House and proceed to Main Lobby to greet other Summit Heads of Delegation. PRESS POOL

Accom. by Summit Heads of Delegation, proceed to Outdoor Terrace (or Stairway Landing if inclement weather) for Group Photo and Coffee. EXPANDED POOL

9:55 a.m. Accom. by Summit Heads of Delegation, proceed to Music Room.

FRIDAY, JUNE 8, 1984

10:00 a.m. Arrive Music Room for Meeting. PRESS POOL (beginning only)

12:30 p.m. Proceed to Committee Room (U.S. Delegation Room).

Arrive Committee Room for briefing with U.S. Delegation.

WASHINGTON WORK: 20 mins.

- 12:55 p.m. Proceed to Gold Room.
- 1:00 p.m. Arrive Gold Room for refreshments and lunch with Heads of Delegation and Foreign Ministers. CLOSED PRESS

NOTE: Weather permitting, refreshments will be served outside and lunch will be followed by a walk in the Garden.

- 2:25 p.m. Proceed to Long Gallery.
- 2:30 p.m. Arrive Long Gallery for Plenary Session. PRESS POOL (beginning only)

U.S. PARTICIPANTS: Sec. Shultz Sec. Regan A. Wallis

- 5:30 p.m.* Accom. by Summit Heads of Delegation, proceed to entrance of Lancaster House, bid farewell and proceed to motorcade for boarding. PRESS POOL
- 5:35 p.m.* Depart en route Winfield House. Drive Time: 15 mins.
- 5:50 p.m. Arrive Winfield House. PRESS POOL

WASHINGTON WORK: 2 hrs.

NOTE: Radio address intended for live Saturday broadcast will be taped during this time as a back-up contingency.

FRIDAY, JUNE 8, 1984

- 7:55 p.m. Proceed to motorcade for boarding.
- 8:00 p.m. Depart en route National Portrait Gallery. Drive Time: 15 mins.
- 8:15 p.m. Arrive National Portrait Gallery and proceed inside. PRESS POOL (inside)

You will be escorted to Royal Landing.

8:20 p.m. Arrive Royal Landing.

Met by:

Prime Min. Margaret Thatcher

Join Summit Heads of Delegation for Reception.

8:40 p.m. Accom. by Summit Heads of Delegation, proceed to Tudor Room.

8:45 p.m. Arrive Tudor Room for Working Dinner. CLOSED PRESS

NOTE: Dinner for Summit Heads of Delegation only.

At the conclusion of dinner, proceed with Summit Heads of Delegation to 20th Century Gallery for tour.

- 10:10 p.m. Accom. by Summit Heads of Delegation, proceed to Entrance of National Portrait Gallery, bid farewell and proceed to motorcade for boarding.
- 10:15 p.m. Depart en route Winfield House. Drive Time: 15 mins.
- 10:30 p.m. Arrive Winfield House. PRESS POOL

REMAIN OVERNIGHT - WINFIELD HOUSE LONDON, ENGLAND

* Denotes approximate time.

- 3 -

WASHINGTON

TRIP OF THE PRESIDENT

\underline{TO}

LONDON, ENGLAND

SATURDAY, JUNE 9, 1984

PERSONAL SCHEDULE

- 8:25 a.m. Proceed to Dining Room.
- 8:30 a.m. Arrive Dining Room for Working Breakfast.

PARTICIPANTS:

Amb. Price Sec. Shultz Sec. Regan E. Meese J. Baker M. Deaver R. McFarlane R. Darman L. Speakes A. Wallis B. Sprinkel R. Burt D. McMinn

- 9:05 a.m. Conclude Breakfast Meeting.
- 9:10 a.m. Proceed to motorcade for boarding.
- 9:15 a.m. Depart en route Lancaster House. Drive Time: 15 mins. In Limo: J. Baker.
- 9:30 a.m. Arrive Lancaster House and proceed to Main Lobby to greet other Summit Heads of Delegation. PRESS POOL

NOTE: English is the primary language of the Economic Summit. Therefore, only non-English speaking Heads of Delegation will be allowed interpreters.

Accom. by other Summit Heads of Delegation, proceed to Music Room.

SATURDAY, JUNE 9, 1984

- 9:40 a.m. Arrive Music Room for Meeting. PRESS POOL (beginning only)
- 12:30 p.m. Proceed to U.S. Delegation Room.

Arrive Delegation Room for briefing.

WASHINGTON WORK: 20 mins.

- 12:55 p.m. Proceed to Garden Area (Gold Room if inclement weather).
- 1:00 p.m. Arrive Garden Area for refreshments with other Summit Heads of Delegation and Foreign and Finance Ministers.

CLOSED PRESS

Accom. by other Summit Heads of Delegation, Foreign and Finance Ministers, proceed to State Dining Room for Plenary Working Lunch.

2:30 p.m.* Accom. by other Summit Heads of Delegation, proceed to Eagle Room.

Arrive Eagle Room to view Model of Manned Space Station. PRESS POOL

Proceed to U.S. Delegation Room.

Arrive Delegation Room for briefing.

3:20 p.m. Proceed to Entrance Hall to join other Summit Heads of Delegation.

NOTE: Summit Heads of Delegation begin departing at 3:25 p.m. in reverse protocol order. You will be the last to depart.

Proceed to motorcade for boarding.

- 3:35 p.m. Depart en route Guild Hall. Drive Time: 15 mins.
- 3:50 p.m. Arrive Guild Hall. PRESS POOL

Met by:

The Right Honorable The Lord Mayor Alderman Dame Mary Donaldson GBE

- 2 - 6/8/84 1:00 p.m.

SATURDAY, JUNE 9, 1984

Accom. by the Lord Mayor, proceed to Old Library.

Met by:

Prime Min. Thatcher

Join other Summit Heads of Delegation and Foreign and Finance Ministers for Reception. PRESS POOL

4:05 p.m. Accom. by other Summit Heads of Delegation, proceed to stage in Great Hall and be seated for reading of Joint Press Statement. PRESS POOL

> NOTE: Summit Heads proceed to seats in Great Hall in reverse protocol order. You will the last to enter Great Hall.

Prime Min. Thatcher reads Joint Press Statement.

4:20 p.m. Accom. by other Summit Heads of Delegation, proceed to Main Entrance.

Bid farewell to other Summit Heads of Delegation and proceed to motorcade for boarding.

- 4:25 p.m. Depart en route Winfield House. Drive Time: 20 mins.
- 4:45 p.m. Arrive Winfield House.

WASHINGTON WORK: 3 hrs. 25 mins.

NOTE: THE QUEEN'S DINNER IS BLACK TIE.

- 8:10 p.m. Accom. by Mrs. Reagan, proceed to motorcade for boarding.
- 8:15 p.m. Depart en route Buckingham Palace. Drive Time: 15 mins.
- 8:30 p.m. Arrive Buckingham Palace.

Met by:

His Royal Highness The Prince Philip, Duke of Edinburgh

- 3 - 6/8/84 1:00 p.m.

SATURDAY, JUNE 9, 1984

Accom. by Prince Philip, proceed with Mrs. Reagan to Music Room.

8:35 p.m. Arrive Music Room.

Met by:

Her Majesty Queen Elizabeth II

You will be joined by other Summit Heads of Delegation and Foreign and Finance Ministers for Reception.

Accom. by The Queen and Prince Philip, proceed with Mrs. Reagan to Picture Gallery for Photo Opportunity. PRESS POOL

8:55 p.m. Accom. by The Queen and Prince Philip, proceed with Mrs. Reagan to State Dining Room for the Queen's Dinner.

At the conclusion of dinner, proceed with the Queen, Prince Philip and Mrs. Reagan to Music Room for Cordials.

- 10:40 p.m. Accom. by Prince Philip, proceed with Mrs. Reagan to Grand Entrance, bid farewell to Prince Philip and proceed to motorcade for boarding.
- 10:45 p.m. Depart en route Winfield House. Drive Time: 15 mins.
- 11:00 p.m. Arrive Winfield House.

REMAIN OVERNIGHT - WINFIELD HOUSE LONDON, ENGLAND

- 4 -

WASHINGTON

TRIP OF THE PRESIDENT

TO

LONDON, ENGLAND

SUNDAY, JUNE 10, 1984

PERSONAL SCHEDULE

Morning Private Breakfast.

- 9:40 a.m. Proceed to Garden Area.
- 9:45 a.m. Arrive Garden Area for Mini News Conference. OPEN PRESS COVERAGE
- 9:55 a.m. Conclude News Conference and proceed to Gold Room.

NOTE: Mrs. Reagan will meet you inside residence.

10:00 a.m. Accom. by Mrs. Reagan, arrive Gold Room for photo session with members of Winfield House staff. OFFICIAL PHOTOGRAPHER

Met by:

Amb. Price Mrs. Price

Accom. by Amb. and Mrs. Price, proceed with Mrs. Reagan to State Dining Room.

- 10:05 a.m. Arrive State Dining Room for photo session with members of U.S. Embassy Presidential Visit Task Force. OFFICIAL PHOTOGRAPHER
- 10:15 a.m. Accom. by Amb. and Mrs. Price, proceed with Mrs. Reagan to off-stage announcement area.

Ruffles and Flourishes Announcement Hail to the Chief

Accom. by Mrs. Reagan and Mrs. Price, proceed to toe marks on Terrace for departure ceremony with U.S. Embassy employess and families. OPEN PRESS Amb. Price makes brief remarks and introduces you.

Make brief remarks.

10:25 a.m. Conclude remarks and, accom. by Mrs. Reagan, Amb. and Mrs. Price, proceed to Marine One for boarding.

NOTE: You will proceed down center aisle through crowd.

- 10:30 a.m. MARINE ONE departs Winfield House en route Heathrow Airport.
- 10:45 a.m. MARINE ONE arrives Heathrow Airport. Accom. by Mrs. Reagan, proceed to Air Force One for boarding.

OPEN PRESS

10:50 a.m. AIR FORCE ONE departs London, England en route (L) Andrews Air Force Base.

> Flight Time: 7 hrs. 50 mins. Time Change: - 5 hrs. Food Service: Lunch, Dinner

1:40 p.m. AIR FORCE ONE arrives Andrews Air Force Base. EDT OPEN PRESS

Accom. by Mrs. Reagan, proceed to Marine One for boarding.

- 1:45 p.m. MARINE ONE departs Andrews Air Force Base en route The White House.
- 2:00 p.m. MARINE ONE arrives Andrews Air Force Base.